MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112264-001
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the infusion line ruptured and became stuck on the wire.A 2.1mm jetstream xc catheter was selected to treat target lesions in the patient's superficial femoral artery (sfa).During the procedure, the infusion line ruptured/separated, and the catheter became stuck on the non-boston scientific guidewire.The device leaked fluid from the break approximately 8-10 centimeters above the tip of the device.No patient complications occurred.
 
Event or Problem Description
It was reported that the infusion line ruptured and became stuck on the wire.A 2.1mm jetstream xc catheter was selected to treat target lesions in the patient's superficial femoral artery (sfa).During the procedure, the infusion line ruptured/separated, and the catheter became stuck on the non-boston scientific guidewire.The device leaked fluid from the break approximately 8-10 centimeters above the tip of the device.No patient complications occurred.It was further reported that the target lesions being treated were severely calcified in the patient's popliteal artery connecting to the superficial femoral artery (sfa).The device broke during removal from the patient, and fluid leaked out of the device which did not include blood.

Brand Name
JETSTREAM XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21449617
Report Number2124215-2025-10961
Device Sequence Number7158804
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public08714729889892
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2025
Device Model Number112264-001
Device Catalogue Number112264-001
Device Lot Number0032279411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date03/31/2025
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.014" COMMAND; 0.014" COMMAND
Patient SexUnknown